# SDR SWIA20240320127

- Difficulty date: January 27, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 48,210 hours, 41,333 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CRACK AT AFT PRESS BULKHEAD REAR FS625.0 STR12R   (C-CHECK RO 3/19/2024)   REMOVED AND REPLACE NEW INTERCOSTAL P/N 601-35012-52 AT AFT PRESS BULKHEAD REAR FS 625.0 STR 12R IAW CRJ 200 SRM 51-42-20
